# SDR DALA2025123009495

- Difficulty date: December 30, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,775 hours, 2,071 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE BELOW SERVICE CHECK LIMITS.   SERVICED DOOR ASSIST BOTTLE IAW AMM 52-15. (7364898)
